# SDR UHLA2013102100567

- Difficulty date: October 21, 2013
- Submitted: November 6, 2013
- Operation: Air carrier
- Aircraft: N208JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000257
- Aircraft time: 11,324 hours, 8,717 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON LT SEAT TRACK FRAMES 84-85. FABRICATED AND INSTALLED DOUBLER IAW ETD2013-170-052232.
